| Model Number |
174006 |
| Medical Device Problem Code |
Failure to Advance (2524)
| Health Effect - Clinical Code |
Tissue Breakdown (2681)
| Date of Event |
10/06/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
According to the reporter, intraoperatively, while the surgeon was firing the tacker, a tack was stuck in the device and came out halfway which cause the patient¿s tissue to tear when the surgeon tried to remove the tack.
Additional Manufacturer Narrative
Additional information: b5, d9, g3, h3, h6 h3 evaluation summary: medtronic conducted an investigation based upon all information received.The device and a photo were available for evaluation.Visual inspection noted that the inner components of the instrument revealed no abnormalities.No tacks were observed in the shaft.Functional testing found that the handle was cycled with acceptable results.It was reported that a tack was stuck.The reported issue could not be confirmed.The most likely cause could not be established from the information available.The manufacturing records for each device are thoroughly reviewed prior to release to ensure that it meets all medtronic quality specifications.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
According to the reporter, intra-operatively, while the surgeon was firing the tacker, a tack was stuck in the device and came out halfway which cause the patient¿s tissue to tear when the surgeon tried to remove the tack.Another device was used to complete the case.